Dr Michael WHEELER

Senior Lecturer

School of Mathematics and Statistics

  • Room: 196
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Algebraic Combinatorics
  • Exactly solvable lattice models
  • Stochastic Processes
  • Integrable probability
  • Symmetric function theory
  • Combinatorics

Research Groups

Recent Publications

  • M. Wheeler, P. Zinn-Justin. Hall polynomials, inverse Kostka polynomials and puzzles. Journal of Combinatorial Theory. Series A, 159, 107-163, 2018. doi: 10.1016/j.jcta.2018.05.005.

  • Guillaume Barraquand, Alexei Borodin, Ivan Corwin, M. Wheeler. Stochastic six-vertex model in a half-quadrant and half-line open asymmetric simple exclusion process. Duke Mathematical Journal, 167, 2457-2529, 2018. doi: 10.1215/00127094-2018-0019.

  • A. Garbali, J. de Gier, M. Wheeler. A New Generalisation of Macdonald Polynomials. Communications in Mathematical Physics, 352, 773-804, 2017. doi: 10.1007/s00220-016-2818-1.

  • M. Wheeler, P. Zinn-Justin. Littlewood-Richardson coefficients for Grothendieck polynomials from integrability. Journal fur die Reine und Angewandte Mathematik, 2017. doi: 10.1515/crelle-2017-0033.

  • J. de Gier, M. Wheeler. A Summation Formula for Macdonald Polynomials. Letters in Mathematical Physics, 106, 381-394, 2016. doi: 10.1007/s11005-016-0820-3.

View all

Current Postgraduate Supervision

Name Thesis title
Ajeeth GUNNA

Recent Grant History

Year(s) Source Type Title
2019 - 2021 ARC Discovery Matrix product multi-variable polynomials from quantum algebras


  • Mathematics Physics Seminar Coordinator


  • IT/Web Committee